MathSciNet Relay Station
MathSciNet bibliographic data
MR1608570 20G30 (14G05)
Gille, Philippe La $R$-équivalence sur les groupes algébriques réductifs définis sur un corps global. (French) [$R$-equivalence on reductive algebraic groups defined over a global field] Inst. Hautes Études Sci. Publ. Math. No. 86 (1997), 199–235 (1998).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement